Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Knot Floer homology and integer surgeries

Peter S Ozsváth and Zoltán Szabó

Algebraic & Geometric Topology 8 (2008) 101–153
Abstract

Let Y be a closed three-manifold with trivial first homology, and let K Y be a knot. We give a description of the Heegaard Floer homology of integer surgeries on Y along K in terms of the filtered homotopy type of the knot invariant for K. As an illustration of these techniques, we calculate the Heegaard Floer homology groups of non-trivial circle bundles over Riemann surfaces (with coefficients in 2).

Keywords
knot Floer homology, surgery theory
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57M25
References
Publication
Received: 29 April 2005
Revised: 27 December 2006
Accepted: 7 November 2007
Published: 8 February 2008
Authors
Peter S Ozsváth
Department of Mathematics
Columbia University
New York 1002
USA
Zoltán Szabó
Department of Mathematics
Princeton University
New Jersey 08544
USA